<博士論文>
無限次元空間におけるレビの問題と指数型整関数の指標に関する研究

作成者
本文言語
学位授与年度
学位授与大学
学位
学位種別
出版タイプ
アクセス権
JaLC DOI
関連URI
目次 Part I On a pseudoconvex domain spread over a complex projective space induced from a complex Banach space with a Schauder basis,(Journal of the mathematical society of Japan,vol.39,No.4,pp.701-717,October,1987.) Part II On the indicator of growth of entire functions of exponential type in infinite dimensional spaces and the Levi problem in infinite dimensional projective spaces,(to appear in Portugaliae mathematica.

本文ファイル

pdf nishihara pdf 10.4 MB 325  

詳細

レコードID
査読有無
報告番号
学位記番号
授与日(学位/助成/特許)
部局
所蔵場所
所蔵場所
所在記号
注記
登録日 2013.06.27
更新日 2023.12.08

この資料を見た人はこんな資料も見ています